# SDR AALA201710199023

- Difficulty date: October 17, 2017
- Submitted: October 21, 2017
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 10,376 hours, 1,272 cycles
- System (JASC): 5630 · Door Windows
- Part: Seal
- Part number: K050543
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L3 DOOR WINDOW TOP SEAL IS STICKING OUT 3/16.  REMOVED AND REPLACED L3 DOOR WINDOW PER AMM 56-31-00.  OPERATIONAL CHECK GOOD.
